Sarcoid-like post-immunotherapy granulomatosis has been reported as an uncommon complication in patients treated with immunotherapy agents such as monoclonal antibodies. It was first reported in TNF inhibitors used to treat rheumatoid arthritis and has also been reported in various immunotherapy agents for oncological patients.
- 1. Daïen CI, Monnier A, Claudepierre P et-al. Sarcoid-like granulomatosis in patients treated with tumor necrosis factor blockers: 10 cases. Rheumatology (Oxford). 2009;48 (8): 883-6. doi:10.1093/rheumatology/kep046 - Pubmed citation
- 2. Berthod G, Lazor R, Letovanec I et-al. Pulmonary sarcoid-like granulomatosis induced by ipilimumab. J. Clin. Oncol. 2012;30 (17): e156-9. doi:10.1200/JCO.2011.39.3298 - Pubmed citation
- 3. Montaudié H, Pradelli J, Passeron T et-al. Pulmonary sarcoid-like granulomatosis induced by nivolumab. Br. J. Dermatol. 2016; . doi:10.1111/bjd.14808 - Pubmed citation
- 4. Cousin S, Italiano A. Pulmonary sarcoidosis or post-immunotherapy granulomatous reaction induced by the anti-PD-1 monoclonal antibody pembrolizumab: the terminology is not the key point. Ann. Oncol. 2016;27 (10): 1974-5. doi:10.1093/annonc/mdw256 - Pubmed citation